# SDR UALA2012020800763

- Difficulty date: February 7, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 64,110 hours, 23,613 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FUEL SPAR VALVE ENG START NORMAL.  UNCOMMANDED SHUT DOWN.  FOUND LEFT SPAR VLV CB AT LOCATION E01 ON P6-1 OPEN.  REPLACED LEFT SPAR VALVE ACTUATOR.  RAN ENGINE, NORMAL OPS.
